# SDR DALA2024100109603

- Difficulty date: September 30, 2024
- Submitted: October 2, 2024
- Operation: Air carrier
- Aircraft: N348DN
- Make and model: Airbus A321-211
- Aircraft serial: 8258
- Aircraft time: 19,704 hours, 8,615 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3048, DURING SVC CHK FOUND DENT ON RT OUTBOARD FLAP TAB 8" INBOARD OF FAIRING 3C AND 1 5/8" FROM TRANSLATING GDGG. DENT IS 4.5" X 3 3/8" X .1875" DENTED AREA TRANSFERRED TO UPPER SKIN. CORRECTIVE ACTION: REPAIRED DENT REF A321 SRM 57-53-00. COMPLETED OPPORTUNITY INSPECTIONS WITH NO FAULTS FOUND. (LP 6101010)
